MAUDE Adverse Event Report: ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL0¿, 81 CM LENGTH, 8.5F; INTRODUCER, CATHETER

ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL0¿, 81 CM LENGTH, 8.5F; INTRODUCER, CATHETER
Model Number 407452
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During the transseptal puncture, the dilator and the sheath were punctured several times by the needle in the area of the curvature.Both the needle and the sheath were replaced.An agilis sheath was used which resolved the issue and the procedure was completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
One 8.5f swartz braided introducer sheath and dilator were received for evaluation.The sheath and dilator had been perforated proximal to the distal tip.The dilator and sheath were flushed with fluid and the dilator was inserted into the sheath; no resistance or anomalies were noted.A needle/stylet assembly from current inventory was inserted and advanced through the dilator/sheath assembly; however, the needle could not advance past the location of the perforation.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the perforation remains unknown.

Brand Name
SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL0¿, 81 CM LENGTH, 8.5F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23824632
Report Number3005334138-2025-00775
Device Sequence Number13083315
Product Code DYB
UDI-Device Identifier05414734205764
UDI-Public(01)05414734205764(10)10780603(17)280229
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K052644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number407452
Device Catalogue Number407452
Device Lot Number10780603
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown